# SDR CA090216002

- Difficulty date: February 13, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 8193007008
- Condition: Failed
- Location: Nr 2
- Part time: 11,170 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF NR 2 FADEC FAIL CAUTION LIGHT ILLUMINATED. FLIGHT CREW SHUTDOWN NR 2 ENGINE AND RETURNED TO DEPARTURE AIRPORT WITHOUT INCIDENT.  MX TROUBLESHOOTING DETERMINED FADEC AT FAULT. NR 2 FADEC REMOVED AND REPLACE AND ACFT RETURNED TO SERVICE.
